# SDR USAA2012052900001

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 9,831 hours, 1,278 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR EMERGENCY OPS CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED R-4 DOOR EMERGENCY OPS CYLINDER, LEAK CHECK IS OKAY.
